MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Codes Delivered as Unsterile Product (1421); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intraocular lens (iol) arrived with a broken seal.There was no patient contact with the product.No further details could be obtained upon follow-ups with the account as customer could not provide where the seal was broken (if it was the unit carton sticker seal or if it was the inner pouch).No further information was provided.
 
Additional Manufacturer Narrative
Age or date of birth, weight and ethnicity: not applicable, as there was no patient contact with the product.If implanted, give date: not applicable, as there was no patient contact with the product.If explanted, give date: not applicable, as there was no patient contact with the product.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: jul 13, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: product evaluation was performed under magnification.The device was received with the tamper seal broken.The sterilization pouch inside was inspected and found to be sealed.The complaint issue dc-sterility assurance concerns could not be confirmed.The complaint issue of dc-packaging issues was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14939913
Report Number3012236936-2022-01752
Device Sequence Number6230871
Product Code HQL
UDI-Device Identifier05050474531727
UDI-Public(01)05050474531727(17)260310
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model NumberZCB00
Device Catalogue NumberZCB0000205
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown